# SDR AALA201812119012

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 83,339 hours, 12,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Part number: FE276000
- Part serial: 0247
- Condition: No Test
- Location: R3 Door
- Part time: 83,339 hours, 12,311 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR DAMPER, DID NOT PASS A TEST.  REPLACED THE DOOR DAMPER IAW AMM 52-22-14-400-801-A.
